Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Seizures at night

Hello I was diagnosed with Juvenile Myoclonic Epilepsy about 2 years ago and recently I've noticed some symptoms at night. 2 days ago I woke up with a bit tongue (couldn't eat very well..) and there were nail markings on my hands from the pressure I was putting on them. I'm guessing I kept my hand in a fist that I even made cuts in my hand. Does this mean my epilepsy is getting worse?
Asked On : Wed, 4 Aug 2010
Answers:  1 Views:  562
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hello welcome to healthcaremagic, you have not mentioned if you are on medicines are not but the symptoms which you are describing looks like fits. I think you are getting attacks in sleep. Do you get jerks when you are stressed and when you dont sleep properly then you better get investigated and treated. The main thing in JME is if your lifestyle is regular in terms of food and sleep the chances of getting attack is less and it is well controlled with a small dose of antiepileptic.
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor